# SDR 237TR0001

- Difficulty date: January 14, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 41,957 hours, 31,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOP AND MID-CABIN OVERHEAD EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK AT THE R2 DOOR AND THE BATTERY PACK AND CHARGER IN THE MID-CABIN.  SYSTEM CHECKS GOOD PER MM 33-50-0.
